# SDR TRBA2011031

- Difficulty date: March 31, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N550LL
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 550
- Aircraft time: 20,286 hours, 23,679 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER ENTRY DOOR EMERGENCY LIGHT IS INOP. REPAIRED WIRE OPS CK GOOD IAW JIC 33-50-00.
